RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 2, Pages 385–393 (Mi tvp3136)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a hypotheses testing problem and asymptotical normality of stochastic integrals

Yu. A. Kutoyants

Ashtarak

Abstract: Conditions of local asymptotical normality (LAN) are given for a family of measures induced by solutions of stochastic differential equations. A problem of testing near hypotheses is considered. A sufficient condition is obtained for asymptotical normality of vector stochastic integrals.

Full text: PDF file (522 kB)

English version:
Theory of Probability and its Applications, 1976, 20:2, 376–384

Bibliographic databases:

Received: 30.05.1974

Citation: Yu. A. Kutoyants, “On a hypotheses testing problem and asymptotical normality of stochastic integrals”, Teor. Veroyatnost. i Primenen., 20:2 (1975), 385–393; Theory Probab. Appl., 20:2 (1976), 376–384

Citation in format AMSBIB
\Bibitem{Kut75}
\by Yu.~A.~Kutoyants
\paper On a~hypotheses testing problem and asymptotical normality of stochastic integrals
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 2
\pages 385--393
\mathnet{http://mi.mathnet.ru/tvp3136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293288}
\zmath{https://zbmath.org/?q=an:0331.62063}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 2
\pages 376--384
\crossref{https://doi.org/10.1137/1120042}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3136
  • http://mi.mathnet.ru/eng/tvp/v20/i2/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cialenco I. Xu L., “Hypothesis Testing For Stochastic PDEs Driven By Additive Noise”, Stoch. Process. Their Appl., 125:3 (2015), 819–866  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:86
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019